Department of Mathematics

Indian Institute Of Technology Madras , Chennai
Dr. Shaiju A J
NAC 629
DESIGNATION

Associate Professor

CURRENT RESEARCH INTEREST

Game Theory

CONTACT

044 - 2257 4638

ajshaiju

RESEARCH GROUPS Probability and Statistics

Recent Publications :

Evolutionary stability of polymorphic population states in continuous games

Authors : Hingu, Dharini and Mallikarjuna Rao, K. S. and Shaiju, A. J.

Journal : Dyn. Games Appl.

Volume :8 Page: 141-156 DOI: 10.1007/s13235-016-0207-1

Year: 2018

Evolutionary stability of dimorphic population states

Authors : Hingu, Dharini and Mallikarjuna Rao, K. S. and Shaiju, A. J.

Journal :

Volume :14 Page: 249-265

Year: 2016

Energetically efficient proportional-integral-differential (PID) control of wake vortices behind a circular cylinder

Authors : Das, Pramode K. and Mathew, Sam and Shaiju, A. J. and Patnaik, B. S. V.

Journal : Fluid Dyn. Res.

Volume :48 Page: 015510, 21 DOI: 10.1088/0169-5983/48/1/015510

Year: 2016

Some remarks on evolutionary stability in matrix games

Authors : Mallikarjuna Rao, K. S. and Shaiju, A. J.

Journal : Int. Game Theory Rev.

Volume :15 Page: 1340024, 10 DOI: 10.1142/S0219198913400240

Year: 2013

Discrete-time robust $H^\infty$ control of a class of nonlinear uncertain systems

Authors : Shaiju, A. J. and Petersen, Ian R.

Journal : Internat. J. Robust Nonlinear Control

Volume :23 Page: 1629-1641 DOI: 10.1002/rnc.2852

Year: 2013

Evolutionary stability against multiple mutations

Authors : Ghatak, Anirban and Mallikarjuna Rao, K. S. and Shaiju, A. J.

Journal : Dyn. Games Appl.

Volume :2 Page: 376-384 DOI: 10.1007/s13235-012-0051-x

Year: 2012

A frequency domain condition for the physical realizability of linear quantum systems

Authors : Shaiju, A. J. and Petersen, Ian R.

Journal : IEEE Trans. Automat. Control

Volume :57 Page: 2033-2044 DOI: 10.1109/TAC.2012.2195929

Year: 2012

A formula for the optimal cost in the general discrete-time LEQG problem

Authors : Shaiju, A. J. and Petersen, I. R.

Journal : Automatica J. IFAC

Volume :45 Page: 2419-2426 DOI: 10.1016/j.automatica.2009.06.029

Year: 2009

Evolutionarily robust strategies: two nontrivial examples and a theorem

Authors : Shaiju, A. J. and Bernhard, Pierre

Journal :

Volume :10 Page: 377-395

Year: 2009

Construction of approximate saddle-point strategies for differential games in a Hilbert space

Authors : Ramaswamy, M. and Shaiju, A. J.

Journal : J. Optim. Theory Appl.

Volume :141 Page: 349-370 DOI: 10.1007/s10957-008-9478-z

Year: 2009

Diet selection as a differential foraging game

Authors : Hamelin, Frederic and Bernhard, Pierre and Shaiju, A. J. and Wajnberg, Eric

Journal : SIAM J. Control Optim.

Volume :46 Page: 1539-1561 DOI: 10.1137/06065814X

Year: 2007

Foraging under competition: Evolutionarily stable patch-leaving strategies with random arrival times. II. Interference competition

Authors : Hamelin, Frederic and Bernhard, Pierre and Shaiju, A. J. and Wajnberg, Eric

Journal :

Volume :9 Page: 349-365 DOI: 10.1007/978-0-8176-4553-3_17

Year: 2007

Infinite dimensional differential games with hybrid controls

Authors : Shaiju, A. J. and Dharmatti, Sheetal

Journal : Proc. Indian Acad. Sci. Math. Sci.

Volume :117 Page: 233-257 DOI: 10.1007/s12044-007-0019-8

Year: 2007

Differential games with continuous, switching and impulse controls

Authors : Shaiju, A. J. and Dharmatti, Sheetal

Journal : Nonlinear Anal.

Volume :63 Page: 23-41 DOI: 10.1016/j.na.2005.04.002

Year: 2005

Existence of value and saddle point in infinite-dimensional differential games

Authors : Ghosh, M. K. and Shaiju, A. J.

Journal : J. Optim. Theory Appl.

Volume :121 Page: 301-325 DOI: 10.1023/B:JOTA.0000037407.15482.72

Year: 2004

Infinite horizon differential games for abstract evolution equations

Authors : Shaiju, A. J.

Journal : Comput. Appl. Math.

Volume :22 Page: 335-357 DOI: 10.1590/S0101-82052003000300003

Year: 2003

An optimal hybrid control problem in a Hilbert space

Authors : Ghosh, Mrinal K. and Shaiju, A. J.

Journal : Differential Equations Dynam. Systems

Volume :11 Page: 273-305

Year: 2003